# SDR ASAA0580340

- Difficulty date: June 13, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug MD 83
- Aircraft serial: 53472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Corroded
- Location: Fs 200-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND SEAT TRACK CORRODED.  REPLACED DAMAGED SEAT TRACK SECTION.  (M)
